Alert archive / Wisconsin / River Flood Warnings in 2018

River Flood Warning 11, NWS La Crosse, WI

April 15, 2018Crawford County, Wisconsin

NWS La Crosse, WI issued this river flood warning at Apr 15, 2018, 10:59 AM CDT for Crawford County, Wisconsin. It took effect at Apr 15, 2018, 5:30 PM CDT. It was in force for 45 hr.

The area

The outline as issued.

The facts

Issued
Apr 15, 2018, 10:59 AM CDT (15:59 UTC)
In effect from
Apr 15, 2018, 5:30 PM CDT
Expired
Apr 17, 2018, 2:12 PM CDT
In force
45 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
Minor

County Crawford County, WI

The radar

The La Crosse radar (KARX), 62 km from the middle of the area, began a volume at 16:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kickapoo River at Gays Mills (GMIW3).

Action stage
11 ft
Minor stage
13 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

722 
WGUS43 KARX 151559
FLWARX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service La Crosse WI
1059 AM CDT Sun Apr 15 2018

.Precipitation this weekend has caused significant rises along the 
Kickapoo River. Minor Flooding is expected at Gays Mills.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you live in a threatened area, be alert for high or rising water, 
and be ready to move to higher ground if necessary. 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Stay tuned to your favorite source of weather information, including 
NOAA Weather Radio, for later statements. 

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC023-160400-
/O.NEW.KARX.FL.W.0011.180415T2230Z-180417T1912Z/
/GMIW3.1.ER.180415T2230Z.180416T0600Z.180416T1912Z.NO/
1059 AM CDT Sun Apr 15 2018

The National Weather Service in La Crosse WI has issued a 

* Flood Warning for 
  The Kickapoo River at Gays Mills.
* from this afternoon to Tuesday afternoon.
* Flood stage is 13.0 feet.
* Forecast...The river is forecast to rise to near 13.3 feet Monday 
  morning.
* Impact...At 13.0 feet...Water begins to cover roads near the river, 
  including Sand Hill Road near Bell Center. Minor flooding occurs in
  areas adjacent to the river, including Robb Park in Gays Mills.

&&
 
LAT...LON 4336 9081 4327 9082 4328 9086 4337 9085

$$

Hollan
3 follow-up statements
086 
WGUS83 KARX 160257
FLSARX


Flood Statement
National Weather Service La Crosse WI
957 PM CDT Sun Apr 15 2018

.The Flood Warning continues for the Kickapoo River at Gays Mills.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC023-161757-
/O.EXT.KARX.FL.W.0011.000000T0000Z-180417T1200Z/
/GMIW3.1.ER.000000T0000Z.180416T0600Z.180416T1200Z.NO/
957 PM CDT Sun Apr 15 2018

The Flood Warning continues for
  The Kickapoo River at Gays Mills.
* until Tuesday morning...Or until the warning is cancelled.
* Flood stage is 13.0 feet.
* Forecast...The river is forecast to rise to near 13.2 feet Monday 
  morning.
* Impact...At 13.0 feet...Water begins to cover roads near the river, 
  including Sand Hill Road near Bell Center. Minor flooding occurs in
  areas adjacent to the river, including Robb Park in Gays Mills.

&&
 
LAT...LON 4336 9081 4327 9082 4328 9086 4337 9085

$$

CA
202 
WGUS83 KARX 161028
FLSARX


Flood Statement
National Weather Service La Crosse WI
528 AM CDT Mon Apr 16 2018

.The flood warning continues for the Kickapoo River at Gays Mills.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC023-170128-
/O.CON.KARX.FL.W.0011.000000T0000Z-180417T1200Z/
/GMIW3.1.ER.000000T0000Z.180416T1200Z.180416T1200Z.NO/
528 AM CDT Mon Apr 16 2018

The Flood Warning continues for
  The Kickapoo River at Gays Mills.
* until Tuesday morning...Or until the warning is cancelled.
* Flood stage is 13.0 feet.
* Forecast...The river is forecast to rise to near 13.0 feet this 
  morning.
* Impact...At 13.0 feet...Water begins to cover roads near the river, 
  including Sand Hill Road near Bell Center. Minor flooding occurs in
  areas adjacent to the river, including Robb Park in Gays Mills.

&&
 
LAT...LON 4336 9081 4327 9082 4328 9086 4337 9085

$$
968 
WGUS83 KARX 161704
FLSARX


Flood Statement
National Weather Service La Crosse WI
1204 PM CDT Mon Apr 16 2018

.Water levels are receding along the Kickapoo River near Gays Mills. 
The Flood Warning has been cancelled.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC023-161734-
/O.CAN.KARX.FL.W.0011.000000T0000Z-180417T1200Z/
/GMIW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1204 PM CDT Mon Apr 16 2018

The Flood Warning is cancelled for
  The Kickapoo River at Gays Mills.
* Flood stage is 13.0 feet.
* Forecast...The river is forecast to fall to 9.0 feet Tuesday 
  evening.

$$

Hollan

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Apr 15, 6:26 AM CDT, 4 hours 33 minutes earlier.

Area forecast discussion, Apr 15, 6:26 AM CDT, 4 hours 33 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
626 AM CDT Sun Apr 15 2018

.SHORT TERM...(Today through Tuesday)
Issued at 330 AM CDT Sun Apr 15 2018

Winter storm going to keep snow going for much of today as the
closed 500 mb low/trough churns slowly to the oh river valley by 12z
monday, developing somewhat of a negative tilt as it does. System
still not stacked, with the sfc low eking out toward PA by this
time. Moisture continues to feed into the storm through, rotating
into/around it...helping fuel the deformation region. Various bits
of shortwave energy rotate down the backside of the departing
trough, and some indications of frontogenetic banding on the
north/west side of the low. Could see some banding.

Current radar continues to lift the main (mostly) snow area area
northeast across WI early this morning, with mostly dry slotting
along and west of the Mississippi. Some banding just west of the
there though (western ia/mn). Mesomodels expand snow westward from
the main area over WI this morning, enhancing this area as it comes
under the influence of the leading edge of the upper level wave and
some frontogenetic forcing. RAP is the most aggressive when it comes
to additional snow amounts, suggesting inch per hour rates nearly
all morning for KLSE. NAM/HRRR less, and probably more reasonable.
North of I-90 and esp I-94 will have the best opportunity for
several more inches of accumulation. The bulk of the accumulations
should be done by 00z this evening. I

Wind remains a factor and will have considerable impacts on travel
into tonight. North northeast winds will continue to howl today,
although a bit less than yesterday/last night - sustained 15 to 25
mph with gusts in the mid 30s. Expect blowing/drifting of the
fallen/falling snow, especially in open and unsheltered areas.

For headlines...will extend warning in the north into the evening to
match lingering snow trends. To the west, conditions warrant more of
an adv rather than warning now, so will downgrade. Will keep rest of
the headlines going til 00z.

.LONG TERM...(Wednesday through Saturday)
Issued at 330 AM CDT Sun Apr 15 2018

Seriously...enough with you winter. You had your chance. Let spring
in and take a nap for the summer. MORE winter weather is looking
likely for late Tue night/Wed. The GFS and EC continue to spin an
upper level shortwave trough out of the southern rockies/desert
southwest to across IA/southern WI Tue night through Wed. Pretty
good west-east running frontogenetic response north of system's sfc
low, with additional lift from the left exit region of a 100kt 300
mb jet streak. Added to this mix with be a nice fetch of low level
moisture transport feeding into and north of the sfc low, with even
a little elevated instability in the GFS to suggest a thunder threat
across the south. Pcpn will result. That said, it could be rain,
snow to a wintry mix. Both the EC and GFS show a decent amount of
low level warming, resulting in a mixed bag of pcpn types. There has
been variability with placement of the low and how much cold/warm
air will be there to incorporate into the pcpn type questions - so
refining the details problematic at this time. But with some
consistency in bringing the shortwave through, a period of pcpn is
looking likely for this time frame...whether it's rain...snow...or
something in between.

Looking ahead to the upcoming weekend...the GFS and EC continue to
slide an upper level trough from the west coast eastward into the
southern plains, with a slight northeast push into the oh river
valley. GFS quicker than the EC, while both have shifted the system
more south this go around - keeping most of the impacts/pcpn threat
south of the local area. Another system that bears watching.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 626 AM CDT Sun Apr 15 2018

Accumulating snow will continue across the taf sites today,(very un
mid-April like) with MVFR/IFR cigs/vsbys in the snow. The snow will
diminish late this afternoon and evening as the responsible sfc thru
mid level finally moves far enough away from the region. Around 4
inches of snow is expected at KLSE thru this evening, with 3 to 4
inches at KRST. Vsbys will improve to VFR after 00-01z. However cigs
are expected to remain MVFR thru tonight as moisture stuck in the
broad lower level cyclonic flow over the Upper Midwest continues to
rotate across the area. Winds will generally remain in the 15-25kt
range today/tonight, gradually swinging from NE to N today then to
NW tonight.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Winter Weather Advisory until 7 PM CDT this evening for WIZ054-
     055-061.

     Winter Storm Warning until 7 PM CDT this evening for WIZ041>044-
     053.

     Winter Storm Warning until 10 PM CDT this evening for WIZ017-029-
     032>034.

MN...Winter Weather Advisory until 7 PM CDT this evening for MNZ086-
     087-094-095.

     Winter Storm Warning until 7 PM CDT this evening for MNZ088-096.

     Winter Storm Warning until 10 PM CDT this evening for MNZ079.

IA...Winter Weather Advisory until 7 PM CDT this evening for
     IAZ008>011-018-019-029-030.

&&

SHORT TERM...Rieck
LONG TERM....Rieck
AVIATION...Lawrence
Hazardous weather outlook, Apr 15, 4:43 AM CDT, 6 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
443 AM CDT Sun Apr 15 2018

MNZ088-096-WIZ041>044-053-161000-
Winona-Houston-La Crosse-Monroe-Juneau-Adams-Vernon-
443 AM CDT Sun Apr 15 2018

This Hazardous Weather Outlook is for portions of southeast
Minnesota into central Wisconsin.

.DAY ONE...Today and Tonight

Winter Storm Warning today.

Snow will bring an additional 3 to 6 inches of accumulation
today, tapering off by this evening. Strong winds will continue to
blow and drift the snow, especially in open and unsheltered
areas. Visibilities will be lowered in the heavier snowfall and
where blowing is occurring.

Snow and ice covered roads will make travel hazardous.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

River rises will continue into next week with flooding possible
along some rivers.

Another storm system could bring a wintry mix for late Tuesday
night into Wednesday. It's too early to discern what will fall
and how much.

.SPOTTER INFORMATION STATEMENT...

Precipitation reports are appreciated.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

IAZ008>011-018-019-029-030-MNZ086-087-094-095-WIZ054-055-061-
161000-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Dodge-Olmsted-Mower-Fillmore-Crawford-Richland-Grant-
443 AM CDT Sun Apr 15 2018

This Hazardous Weather Outlook is for portions of northeast
Iowa...southeast Minnesota...and southwest Wisconsin.

.DAY ONE...Today and Tonight

Winter Weather Advisory today.

Snow will bring an additional 2 to 4 inches of accumulation
today, tapering off by this evening. Strong winds will continue to
blow and drift the snow, especially in open and unsheltered
areas. Visibilities will be lowered in the heavier snowfall and
where blowing is occurring.

Snow and ice covered roads will make travel slippery to hazardous.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

River rises will continue into next week with flooding possible
along some rivers.

Another storm system could bring a wintry mix for late Tuesday
night into Wednesday. It's too early to discern what will fall
and how much.

.SPOTTER INFORMATION STATEMENT...

Precipitation reports are appreciated.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

MNZ079-WIZ017-029-032>034-161000-
Wabasha-Taylor-Clark-Buffalo-Trempealeau-Jackson-
443 AM CDT Sun Apr 15 2018

This Hazardous Weather Outlook is for portions of southeast
Minnesota into north central Wisconsin.

.DAY ONE...Today and Tonight

Winter Storm Warning into mid evening.

Snow will bring an additional 4 to 8 inches of accumulation
into this evening, tapering off overnight. Strong winds will
continue to blow and drift the snow, especially in open and
unsheltered areas. Visibilities will be lowered in the heavier
snowfall and where blowing is occurring.

Snow and ice covered roads will make travel hazardous.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

River rises will continue into next week with flooding possible
along some rivers.

Another storm system could bring a wintry mix for late Tuesday
night into Wednesday. It's too early to discern what will fall
and how much.

.SPOTTER INFORMATION STATEMENT...

Snow reports are appreciated

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

In the hours before

Local storm report, Apr 15, 7:20 AM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
720 AM CDT SUN APR 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 AM     SNOW             2 NNW FAYETTE           42.87N 91.82W
04/15/2018  M1.2 INCH        FAYETTE            IA   AMATEUR RADIO

&&
Local storm report, Apr 15, 7:22 AM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
722 AM CDT SUN APR 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 AM     HEAVY SNOW       2 NE MOUND PRAIRIE      43.79N 91.43W
04/15/2018  M2.6 INCH        HOUSTON            MN   CO-OP OBSERVER

&&
Local storm report, Apr 15, 8:11 AM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
811 AM CDT SUN APR 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 AM     SNOW             GRAND MEADOW            43.71N 92.56W
04/15/2018  M3.4 INCH        MOWER              MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION GMDM5, GRAND MEADOW.

0600 AM     SNOW             LYNXVILLE DAM 9         43.21N 91.10W
04/15/2018  M1.5 INCH        CRAWFORD           WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION LYNW3, LYNXVILLE DAM
            9.

0600 AM     SNOW             TREMPEALEAU DAM 6       44.00N 91.44W
04/15/2018  M2.0 INCH        TREMPEALEAU        WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION TREW3, TREMPEALEAU
            DAM 6.

0600 AM     SNOW             GUTTENBERG DAM 10       42.78N 91.10W
04/15/2018  M1.0 INCH        CLAYTON            IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION GTTI4, GUTTENBERG DAM
            10.

0600 AM     SNOW             2 NE ROCHESTER          44.04N 92.44W
04/15/2018  M3.9 INCH        OLMSTED            MN   COCORAHS

            COCORAHS STATION MN-OL-18, 2 NE ROCHESTER.

0600 AM     SNOW             LA CRESCENT DAM 7       43.87N 91.31W
04/15/2018  M2.0 INCH        WINONA             MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION LCRM5, LA CRESCENT
            DAM 7.

0600 AM     SNOW             ALMA DAM 4              44.33N 91.92W
04/15/2018  M2.4 INCH        BUFFALO            WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION ALMW3, ALMA DAM 4.

0600 AM     SNOW             CUBA CITY               42.61N 90.43W
04/15/2018  M0.2 INCH        GRANT              WI   COCORAHS

            COCORAHS STATION WI-GT-3, CUBA CITY.

0600 AM     SNOW             GENOA DAM 8             43.57N 91.23W
04/15/2018  M2.0 INCH        VERNON             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION GENW3, GENOA DAM 8.

0600 AM     SNOW             WINONA DAM 5A           44.09N 91.67W
04/15/2018  M2.5 INCH        WINONA             MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION WIDM5, WINONA DAM 5A.

0635 AM     SNOW             CASHTON 3NNW            43.79N 90.80W
04/15/2018  M4.2 INCH        MONROE             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION CTNW3, CASHTON 3NNW.

0649 AM     SNOW             VOLGA 1NE               42.81N 91.52W
04/15/2018  M1.8 INCH        CLAYTON            IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION VOLI4, VOLGA 1NE.

0700 AM     SNOW             NEW HAMPTON             43.06N 92.32W
04/15/2018  M2.0 INCH        CHICKASAW          IA   COCORAHS

            COCORAHS STATION IA-CW-2, NEW HAMPTON.

0700 AM     SNOW             FRIENDSHIP              43.98N 89.83W
04/15/2018  M4.0 INCH        ADAMS              WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION FRSW3, FRIENDSHIP.

0700 AM     SNOW             WABASHA                 44.38N 92.05W
04/15/2018  M3.0 INCH        WABASHA            MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION WABM5, WABASHA.

0700 AM     SNOW             HILLSBORO WSW           43.65N 90.35W
04/15/2018  M6.5 INCH        VERNON             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION HBOW3, HILLSBORO WSW.

0700 AM     SNOW             HILLSBORO 2SW           43.63N 90.38W
04/15/2018  M2.0 INCH        VERNON             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION HLBW3, HILLSBORO 2SW.

0700 AM     SNOW             5 ESE DECORAH           43.26N 91.70W
04/15/2018  M1.4 INCH        WINNESHIEK         IA   COCORAHS

            COCORAHS STATION IA-WH-5, 5 ESE DECORAH.

0700 AM     SNOW             MONONA WWTP             43.04N 91.40W
04/15/2018  M1.3 INCH        CLAYTON            IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION MNOI4, MONONA WWTP.

0700 AM     SNOW             FAYETTE                 42.85N 91.82W
04/15/2018  M1.1 INCH        FAYETTE            IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION FYTI4, FAYETTE.

0700 AM     SNOW             MINNESOTA CITY DAM 5    44.16N 91.81W
04/15/2018  M1.0 INCH        WINONA             MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION MSCM5, MINNESOTA CITY
            DAM 5.

0700 AM     SNOW             ELGIN 2SSW              44.10N 92.27W
04/15/2018  M4.9 INCH        OLMSTED            MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION EGNM5, ELGIN 2SSW.

0700 AM     SNOW             DE SOTO 1SE             43.42N 91.19W
04/15/2018  M3.0 INCH        CRAWFORD           WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION VICW3, DE SOTO 1SE.

0700 AM     SNOW             1 W FILLMORE            43.74N 92.31W
04/15/2018  M0.9 INCH        FILLMORE           MN   COCORAHS

            COCORAHS STATION MN-FM-10, 1 W FILLMORE.

0700 AM     SNOW             FOUR CORNERS            44.09N 90.91W
04/15/2018  M4.8 INCH        MONROE             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION BFCW3, FOUR CORNERS.

0700 AM     SNOW             2 WSW FILLMORE          43.74N 92.31W
04/15/2018  M0.9 INCH        FILLMORE           MN   PUBLIC

0700 AM     SNOW             ROCHESTER AP 2NE        43.93N 92.48W
04/15/2018  M2.9 INCH        OLMSTED            MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION RSRM5, ROCHESTER AP
            2NE.

0700 AM     SNOW             ELKADER 6SSW            42.78N 91.45W
04/15/2018  M0.6 INCH        CLAYTON            IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION EKRI4, ELKADER 6SSW.

0700 AM     SNOW             WESTBY 3ENE             43.67N 90.81W
04/15/2018  M3.0 INCH        VERNON             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION WESW3, WESTBY 3ENE.

0700 AM     SNOW             MABEL                   43.52N 91.76W
04/15/2018  M3.0 INCH        FILLMORE           MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION MABM5, MABEL.

0700 AM     SNOW             OSSEO                   44.58N 91.22W
04/15/2018  M7.5 INCH        TREMPEALEAU        WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION OSOW3, OSSEO.

&&
Local storm report, Apr 15, 8:17 AM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
817 AM CDT SUN APR 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 AM     SNOW             LA CROSSE REGIONAL AIRP 43.88N 91.26W
04/15/2018  M3.2 INCH        LA CROSSE          WI   ASOS

            ASOS STATION LSE, LA CROSSE REGIONAL
            AIRPORT.

0654 AM     SNOW             ROCHESTER INTERNATIONAL 43.91N 92.50W
04/15/2018  M2.9 INCH        OLMSTED            MN   ASOS

            ASOS STATION RST, ROCHESTER INTERNATIONAL
            AIRPORT.

0700 AM     SNOW             2 E LA CROSSE           43.82N 91.19W
04/15/2018  M4.1 INCH        LA CROSSE          WI   OFFICIAL NWS OBS

&&
Local storm report, Apr 15, 9:00 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
900 AM CDT SUN APR 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 AM     SNOW             FREDERICKSBURG          42.96N 92.20W
04/15/2018  M0.3 INCH        CHICKASAW          IA   FIRE DEPT/RESCUE

0831 AM     SNOW             WINONA 4SW              43.98N 91.71W
04/15/2018  M4.0 INCH        WINONA             MN   TRAINED SPOTTER

0855 AM     SNOW             1 WSW WEST SALEM        43.90N 91.10W
04/15/2018  M4.7 INCH        LA CROSSE          WI   NWS EMPLOYEE

&&
Local storm report, Apr 15, 9:12 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
912 AM CDT SUN APR 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             NASHUA 2SW              42.94N 92.57W
04/15/2018  M1.0 INCH        FLOYD              IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION NHUI4, NASHUA 2SW.

0700 AM     SNOW             STODDARD 5NNE           43.72N 91.17W
04/15/2018  M3.5 INCH        VERNON             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION SDDW3, STODDARD 5NNE.

0700 AM     SNOW             ALTURA 5W               44.06N 92.04W
04/15/2018  M3.0 INCH        WINONA             MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION ALTM5, ALTURA 5W.

0700 AM     SNOW             CHARLES CITY            43.06N 92.67W
04/15/2018  M2.2 INCH        FLOYD              IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION CIYI4, CHARLES CITY.

0700 AM     SNOW             IONIA 2W                43.03N 92.50W
04/15/2018  M2.0 INCH        CHICKASAW          IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION IONI4, IONIA 2W.

0700 AM     SNOW             VIROQUA                 43.56N 90.88W
04/15/2018  M5.4 INCH        VERNON             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION VQAW3, VIROQUA.

0700 AM     SNOW             STODDARD                43.66N 91.22W
04/15/2018  M2.8 INCH        VERNON             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION STDW3, STODDARD.

0700 AM     SNOW             NORA SPRINGS 2.4 SSE    43.11N 92.99W
04/15/2018  M3.0 INCH        FLOYD              IA   COCORAHS

            COCORAHS STATION IA-FL-3, NORA SPRINGS 2.4
            SSE.

0700 AM     SNOW             1 WNW MOUNT ZION        43.26N 90.76W
04/15/2018  M2.2 INCH        CRAWFORD           WI   COCORAHS

            COCORAHS STATION WI-CR-1, 1 WNW MOUNT ZION.

0700 AM     SNOW             LA FARGE                43.57N 90.64W
04/15/2018  M4.5 INCH        VERNON             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION LAFW3, LA FARGE.

0700 AM     SNOW             RICHLAND CENTER 4N      43.40N 90.39W
04/15/2018  M1.5 INCH        RICHLAND           WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION RCRW3, RICHLAND
            CENTER 4N.

0600 AM     SNOW             2 NE KASSON             44.05N 92.72W
04/15/2018  M4.5 INCH        DODGE              MN   COCORAHS

            COCORAHS STATION MN-DD-3, 2 NE KASSON.

0730 AM     SNOW             HAYFIELD                43.89N 92.85W
04/15/2018  M2.5 INCH        DODGE              MN   COCORAHS

            COCORAHS STATION MN-DD-14, HAYFIELD.

0730 AM     SNOW             THEILMAN 1SSW           44.28N 92.19W
04/15/2018  M4.2 INCH        WABASHA            MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION THLM5, THEILMAN 1SSW.

0735 AM     SNOW             3 SW ZUMBRO FALLS       44.24N 92.46W
04/15/2018  M2.5 INCH        WABASHA            MN   COCORAHS

            COCORAHS STATION MN-WB-4, 3 SW ZUMBRO FALLS.

0745 AM     SNOW             PRESTON                 43.67N 92.07W
04/15/2018  M0.6 INCH        FILLMORE           MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION PTNM5, PRESTON.

0750 AM     SNOW             ETTRICK 4WNW            44.19N 91.34W
04/15/2018  M4.2 INCH        TREMPEALEAU        WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION ETTW3, ETTRICK 4WNW.

0800 AM     SNOW             7 ENE DECORAH           43.34N 91.64W
04/15/2018  M0.8 INCH        WINNESHIEK         IA   COCORAHS

            COCORAHS STATION IA-WH-1, 7 ENE DECORAH.

0815 AM     SNOW             HATFIELD DAM            44.41N 90.73W
04/15/2018  M6.0 INCH        JACKSON            WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION HABW3, HATFIELD DAM.

0845 AM     SNOW             6 NE POSTVILLE          43.14N 91.49W
04/15/2018  M1.5 INCH        ALLAMAKEE          IA   PUBLIC

            THE MEASURED SNOWFALL IS IN ADDITION TO A
            1/8 INCH LAYER OF SLEET PELLETS.

&&

Nearby

River Flood Warnings in Wisconsin, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.